# SDR CALA2017063002023

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 60,370 hours, 12,902 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2086
- Condition: Out Of Tolerance
- Location: Standby
- Part time: 84,408 hours, 17,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER SHOWS  +500 FEET WHEN LEVEL AT 34000. FOUND THE STANDBY ALT VIBRATOR INOPERATIVE, REMOVED AND REPLACED THE STANDBY ALTIMETER IAW AMM 34-13-06-334-031. OK TO CONTINUE.
